# SDR CA971219016

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Engine: Pwa JT8D9A
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 654476182
- Condition: Leaking
- Location: Elevator
- Component: 654476182
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O, A

## Discrepancy

(CAN) EN ROUTE - HYDRAULIC RESERVOIR DEPLETED TO 1.6 GALLONS.  HYDRAULICS HAD BEEN REPLINSHED PRIOR TO TAKEOFF TO 4.5 GALLONS.  AIRCRAFT RETURNED TO BLOCKS.  ELEVATOR PCU LEAKING.  REPLACED.
